Alert archive / California / High Wind Warnings in 2007

High Wind Warning 17, NWS Los Angeles, CA

December 20, 2007

NWS Los Angeles, CA issued this high wind warning at Dec 20, 2007, 2:23 PM PST. It took effect at Dec 20, 2007, 8:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2007, 2:23 PM PST (22:23 UTC)
In effect from
Dec 20, 2007, 8:00 PM PST
Expired
Dec 21, 2007, 10:00 AM PST
In force
14 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 202223
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
223 PM PST THU DEC 20 2007

...STRONG AND GUSTY WINDS ACROSS PORTIONS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES TONIGHT THROUGH
SATURDAY...

.A STORM WILL MOVE THROUGH SOUTHWESTERN CALIFORNIA THIS AFTERNOON AND
TONIGHT. AHEAD OF THIS SYSTEM FREQUENT SOUTHWEST WIND GUSTS OF 45
MPH WILL OCCUR IN THE ANTELOPE VALLEY. AS THIS SYSTEM MOVES
THROUGH THE AREA THIS AFTERNOON AND EVENING...GUSTY NORTHERLY
WINDS WILL DEVELOP ACROSS THE MOUNTAINS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES AS WELL AS BELOW
PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AND THE SANTA
MONICA MOUNTAINS. THE STRONGEST WINDS BE THROUGH THE INTERSTATE 5
CORRIDOR LATE TONIGHT THROUGH EARLY FRIDAY MORNING WHERE SUSTAINED
WINDS WILL RANGE BETWEEN 35 AND 50 MPH WITH GUSTS OVER 60 MPH
LIKELY.

GUSTY WINDS ARE ALSO EXPECTED IN THE SANTA CLARITA VALLEY AS WELL
AS THE WESTERN SAN FERNANDO VALLEY...HOLLYWOOD HILLS AND WIND
PRONE AREAS OF MALIBU AND LEO CARRILLO. LATER FRIDAY...WINDS WILL
EVENTUALLY SHIFT TO THE NORTHEAST. THIS WILL LESSEN THE IMPACT
OVER THE INTERSTATE 5 CORRIDOR AND FOCUS THE WINDS IN NORTHEAST TO
SOUTHWEST ORIENTED PASSES AND CANYONS...SUCH AS SOLEDAD CANYON AND
THE VENTURA COUNTY VALLEYS. WIND ADVISORIES WILL LIKELY BE NEEDED
FOR A GOOD PORTION OF LOS ANGELES AND VENTURA COUNTIES FRIDAY
EVENING THROUGH SATURDAY AFTERNOON.

CAZ046-053-054-210430-
/O.UPG.KLOX.HW.A.0013.071221T0400Z-071221T1700Z/
/O.NEW.KLOX.HW.W.0017.071221T0400Z-071221T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
223 PM PST THU DEC 20 2007

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM
PST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

VERY STRONG AND POSSIBLY DAMAGING WINDS WILL DEVELOP OVER THE
MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE SANTA
MONICA RANGE THIS EVENING...THEN PERSIST INTO FRIDAY MORNING.
NORTHWEST TO NORTH WINDS OF 35 TO 50 MPH WITH GUSTS OVER 60 MPH
ARE POSSIBLE.

STRONG GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
OPERATORS OF HIGH PROFILE VEHICLES OR VEHICLES TOWING TRAILERS. USE
CAUTION IF DRIVING THROUGH THE WATCH AREA. STRONG CROSS WINDS CAN BE
EXPECTED. MAJOR ROADWAYS THAT WILL BE AFFECTED BY THE WINDS INCLUDE
INTERSTATE 5 IN NORTHWESTERN LOS ANGELES COUNTY...AND HIGHWAY
14 THROUGH SOLEDAD CANYON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ047-088-210430-
/O.EXB.KLOX.WI.Y.0145.071221T0400Z-071222T1800Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
223 PM PST THU DEC 20 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SATURDAY. 

STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP THIS EVENING ACROSS
THE SANTA CLARITA VALLEY...WESTERN PORTIONS OF THE SAN FERNANDO
VALLEY INCLUDING VAN NUYS AND CHATSWORTH. EXPECT NORTH WINDS 25
TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH POSSIBLE...THEN BEGIN TO
DIMINISH SOME FRIDAY MORNING. WINDS WILL SHIFT TO THE NORTHEAST BY
FRIDAY AFTERNOON AND ADDITIONAL WIND ADVISORIES WILL LIKELY BE
NEEDED FRIDAY EVENING THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-210430-
/O.EXB.KLOX.WI.Y.0145.071220T2300Z-071221T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
223 PM PST THU DEC 20 2007

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST
FRIDAY. 

GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP THIS AFTERNOON IN THE
WAKE OF THE PASSING COLD FRONT. EXPECT NORTHWEST TO NORTH WINDS 25
TO 35 MPH WITH GUSTS TO 50 MPH POSSIBLE ACROSS PORTIONS OF THE SANTA
YNEZ RANGE AND BELOW PASSES AND CANYONS FROM GAVIOTA TO SAN MARCOS PASS.
WINDS SHOULD BEGIN TO DIMINISH AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-210430-
/O.EXB.KLOX.WI.Y.0145.071221T0400Z-071222T1800Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
223 PM PST THU DEC 20 2007

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM PST
SATURDAY. 

STRONG AND GUSTY NORTHERLY WINDS WILL DEVELOP THIS EVENING ACROSS
THE HOLLYWOOD HILLS TO BELOW THE PASSES AND CANYONS OF MALIBU AND
LEO CARRILLO BEACH. EXPECT NORTH WINDS 25 TO 35 MPH WITH FREQUENT
GUSTS TO 45 MPH POSSIBLE...THEN BEGIN TO DIMINISH SOME FRIDAY
MORNING. WINDS WILL SHIFT TO THE NORTHEAST BY FRIDAY AFTERNOON AND
ADDITIONAL WIND ADVISORIES WILL LIKELY BE NEEDED FRIDAY EVENING
THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-210430-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071221T0600Z/
ANTELOPE VALLEY-
223 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH FREQUENT GUSTS TO 45
MPH WILL CONTINUE THROUGH THIS EVENING. THERE WILL BE LOCALLY
HIGHER GUSTS TO 55 MPH POSSIBLE THROUGH THIS EVENING...THEN WINDS
SHOULD DIMINISH OVERNIGHT.

$$

KAPLAN/WOFFORD
4 follow-up statements
000 
WWUS76 KLOX 210439
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
839 PM PST THU DEC 20 2007

...STRONG AND GUSTY WINDS EXPECTED ACROSS PORTIONS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES TONIGHT THROUGH
SATURDAY...

.A STORM SYSTEM EXITING THE REGION WILL STRENGTHEN THE PRESSURE
AND THERMAL GRADIENTS ACROSS SOUTHERN CALIFORNIA TONIGHT. WINDY
CONDITIONS WILL CONTINUE TO BECOME MORE WIDESPREAD THROUGH AND
BELOW THE PASSES AND CANYONS TONIGHT...AND WINDS COULD PERSIST
INTO SATURDAY MORNING. WINDS WILL LIKELY DIMINISH OVER MOST AREAS
SATURDAY MORNING. ANOTHER STORM SYSTEM COULD BRING OFFSHORE WINDS
SUNDAY.

CAZ046-053-054-211045-
/O.CON.KLOX.HW.W.0017.000000T0000Z-071221T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
839 PM PST THU DEC 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A HIGH WIND WARNING FOR THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS. THIS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...AND INCLUDES THE SANTA MONICA MOUNTAINS.

VERY STRONG AND POSSIBLY DAMAGING WINDS WILL BECOME MORE
WIDESPREAD OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES
INCLUDING THE SANTA MONICA RANGE TONIGHT...THEN PERSIST INTO
FRIDAY MORNING. NORTHWEST TO NORTH WINDS OF 35 TO 50 MPH WITH
GUSTS OVER 60 MPH ARE POSSIBLE.

STRONG GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
OPERATORS OF HIGH PROFILE VEHICLES OR VEHICLES TOWING TRAILERS. USE
CAUTION IF DRIVING THROUGH THE WATCH AREA. STRONG CROSS WINDS CAN BE
EXPECTED. MAJOR ROADWAYS THAT WILL BE AFFECTED BY THE WINDS
INCLUDE INTERSTATE 5 IN NORTHWESTERN LOS ANGELES COUNTY...AND
HIGHWAY 14 THROUGH SOLEDAD CANYON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ059-210600-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071221T0600Z/
ANTELOPE VALLEY-
839 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY REMAINS IN
EFFECT UNTIL 10 PM PST THIS EVENING.

SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH FREQUENT GUSTS TO 45 MPH
WILL CONTINUE THROUGH THIS EVENING. THERE WILL BE LOCALLY HIGHER
GUSTS TO 55 MPH POSSIBLE THROUGH THIS EVENING...THEN WINDS SHOULD
DIMINISH OVERNIGHT.

$$

CAZ047-088-211045-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
839 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE LOS ANGELES AND SANTA CLARITA VALLEYS.
THIS ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY.

STRONG AND GUSTY NORTHERLY WINDS WILL BECOME MORE WIDESPREAD BELOW
THE PASSES AND CANYONS OF THE VALLEYS OF LOS ANGELES COUNTY. NORTH
WINDS 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH WILL CONTINUE
BELOW THE PASSES AND CANYONS TONIGHT...THEN DIMINISH SOME FRIDAY
MORNING. WINDS WILL SHIFT TO THE NORTHEAST BY FRIDAY AFTERNOON AND
ADDITIONAL WIND ADVISORIES WILL LIKELY BE NEEDED FRIDAY EVENING
THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-211045-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
839 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FROM 
MALIBU TO THE HOLLYWOOD HILLS...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED
A WIND ADVISORY FOR THE LOS ANGELES COUNTY COASTS. THIS ADVISORY
REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY.

STRONG AND GUSTY NORTHERLY WINDS WILL BECOME MORE WIDESPREAD IN THE
HOLLYWOOD HILLS...AND BELOW THE PASSES AND CANYONS OF MALIBU AND LEO
CARRILLO BEACH. NORTH WINDS 25 TO 35 MPH WITH FREQUENT GUSTS TO
45 MPH WILL CONTINUE TONIGHT...THEN DIMINISH SOME FRIDAY MORNING.
WINDS WILL SHIFT TO THE NORTHEAST BY FRIDAY AFTERNOON AND
ADDITIONAL WIND ADVISORIES WILL LIKELY BE NEEDED FRIDAY EVENING
THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-211045-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071221T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
839 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH
COAST. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY.

GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE THROUGH AND BELOW THE
PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY IN THE WAKE
OF THE PASSING COLD FRONT. NORTH WINDS 25 TO 35 MPH WITH GUSTS TO
50 MPH WILL CONTINUE ACROSS PORTIONS OF THE SANTA YNEZ RANGE AND
BELOW PASSES AND CANYONS FROM GAVIOTA TO SAN MARCOS PASS. WINDS
SHOULD BEGIN TO DIMINISH AFTER MIDNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 210610
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1010 PM PST THU DEC 20 2007

...STRONG AND GUSTY WINDS EXPECTED ACROSS PORTIONS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES TONIGHT THROUGH
SATURDAY...

.A STORM SYSTEM EXITING THE REGION ARE STRENGTHENING THE PRESSURE
AND THERMAL GRADIENTS ACROSS SOUTHERN CALIFORNIA LATE THIS
EVENING. WINDS WILL STRENGTHEN AND BECOME MORE WIDESPREAD
TONIGHT AND FRIDAY MORNING...AND WINDS COULD PERSIST INTO
SATURDAY MORNING. ANOTHER STORM SYSTEM COULD BRING OFFSHORE WINDS
SUNDAY.

CAZ059-210715-
/O.EXP.KLOX.WI.Y.0145.000000T0000Z-071221T0600Z/
ANTELOPE VALLEY-
1010 PM PST THU DEC 20 2007

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ALLOWED A
WIND ADVISORY FOR THE ANTELOPE VALLEY TO EXPIRE. LOCAL GUSTY WINDS
MAY STILL OCCUR...ESPECIALLY IN THE FOOTHILLS...BUT THE WINDS ARE
NOT EXPECTED TO BECOME WIDESPREAD.

$$

CAZ046-053-054-211100-
/O.CON.KLOX.HW.W.0017.000000T0000Z-071221T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1010 PM PST THU DEC 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
HIGH WIND WARNING FOR THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS. THIS WARNING REMAINS IN EFFECT UNTIL 10 AM PST
FRIDAY...AND INCLUDES THE SANTA MONICA RANGE.

VERY STRONG AND POSSIBLY DAMAGING WINDS WILL BECOME MORE WIDESPREAD
OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING THE
SANTA MONICA RANGE TONIGHT. NORTHWEST TO NORTH WINDS OF 35 TO 50
MPH WITH GUSTS TO AROUND 60 MPH ARE EXPECTED TO OCCUR INTO FRIDAY
MORNING.

STRONG GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
OPERATORS OF HIGH PROFILE VEHICLES OR VEHICLES TOWING TRAILERS. USE
CAUTION IF DRIVING THROUGH THE WATCH AREA. STRONG CROSS WINDS CAN BE
EXPECTED. MAJOR ROADWAYS THAT WILL BE AFFECTED BY THE WINDS INCLUDE
INTERSTATE 5 IN NORTHWESTERN LOS ANGELES COUNTY...AND HIGHWAY
14 THROUGH SOLEDAD CANYON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ047-088-211100-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
1010 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE VALLEYS OF LOS ANGELES COUNTY. THIS ADVISORY
REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY.

STRONG AND GUSTY NORTHERLY WINDS WILL BECOME MORE WIDESPREAD BELOW
THE PASSES AND CANYONS OF THE VALLEYS OF LOS ANGELES COUNTY. NORTH
WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO 45 MPH WILL CONTINUE
BELOW THE PASSES AND CANYONS TONIGHT. BY FRIDAY MORNING...WINDS
WILL DIMINISH SOME FRIDAY MORNING...AND THEN SHIFT TO THE
NORTHEAST DIRECTION. THE WINDS ARE EXPECTED TO STRENGTHEN AND
REMAIN STRONG THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-211100-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1010 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY FROM
MALIBU TO THE HOLLYWOOD HILLS...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR THE LOS ANGELES COUNTY COASTS FROM MALIBU TO THE
HOLLYWOOD HILLS. THIS ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
SATURDAY.

STRONG AND GUSTY NORTHERLY WINDS WILL BECOME MORE WIDESPREAD IN
THE HOLLYWOOD HILLS...AND BELOW THE PASSES AND CANYONS NEAR MALIBU
AND LEO CARRILLO BEACH. NORTH WINDS 25 TO 35 MPH WITH FREQUENT
GUSTS TO 45 MPH WILL CONTINUE THROUGH TONIGHT. WINDS WILL DIMINISH
SOME FRIDAY MORNING...AND THEN SHIFT TO THE NORTHEAST BY FRIDAY
AFTERNOON. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN FRIDAY
EVENING THROUGH SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-052-211100-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071221T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
1010 PM PST THU DEC 20 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A
WIND ADVISORY FOR SOUTHERN SANTA BARBARA COUNTY. THIS ADVISORY
REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY.

GUSTY NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH AND BELOW THE PASSES AND CANYONS OF SOUTHERN
SANTA BARBARA COUNTY. WINDS SHOULD BEGIN TO DIMINISH LATE
TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HALL
000 
WWUS76 KLOX 211047
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
247 AM PST FRI DEC 21 2007

...STRONG AND GUSTY WINDS EXPECTED ACROSS PORTIONS OF SANTA
BARBARA...VENTURA...AND LOS ANGELES COUNTIES TONIGHT THROUGH
SATURDAY...

.A STORM SYSTEM EXITING THE REGION ARE STRENGTHENING THE PRESSURE
AND THERMAL GRADIENTS ACROSS SOUTHERN CALIFORNIA LATE THIS EVENING.
WINDS WILL STRENGTHEN AND BECOME MORE WIDESPREAD TONIGHT AND FRIDAY
MORNING...AND WINDS COULD PERSIST INTO SATURDAY MORNING. ANOTHER
STORM SYSTEM COULD BRING OFFSHORE WINDS SUNDAY.

CAZ039-052-211200-
/O.EXP.KLOX.WI.Y.0145.000000T0000Z-071221T1100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
247 AM PST FRI DEC 21 2007

...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. 

THE WINDS HAVE DIED DOWN TO WELL BELOW ADVISORY LEVELS. LOCAL
GUSTS TO 25 MPH WILL BE POSSIBLE THROUGH MID MORNING.

$$

CAZ046-053-054-211800-
/O.CON.KLOX.HW.W.0017.000000T0000Z-071221T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
247 AM PST FRI DEC 21 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

VERY STRONG AND POSSIBLY DAMAGING WINDS (WINDS WILL BE NORTHWEST
TO NORTH 35 TO 50 MPH WITH GUSTS TO AROUND 60 MPH) WILL CONTINUE
OVER THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES INCLUDING
THE SANTA MONICA RANGE THROUGH MID MORNING.

STRONG GUSTY WINDS CAN MAKE TRAVEL DIFFICULT...ESPECIALLY FOR
OPERATORS OF HIGH PROFILE VEHICLES OR VEHICLES TOWING TRAILERS. USE
CAUTION IF DRIVING THROUGH THE WATCH AREA. STRONG CROSS WINDS CAN BE
EXPECTED. MAJOR ROADWAYS THAT WILL BE AFFECTED BY THE WINDS INCLUDE
INTERSTATE 5 IN NORTHWESTERN LOS ANGELES COUNTY...AND HIGHWAY
14 THROUGH SOLEDAD CANYON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ047-088-211800-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
247 AM PST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

STRONG AND GUSTY WINDS (NORTH 25 TO 35 MPH WITH FREQUENT GUSTS TO
45 MPH) WILL CONTINUE BELOW THE PASSES AND CANYONS OF THE VALLEYS
OF LOS ANGELES COUNTY. THE WINDS WILL BRIEFLY DIMINISH LATER THIS
MORNING AND AFTERNOON BUT WILL THEN SHIFT TO A NORTHEAST DIRECTION
AND RE INTENSIFY THIS EVENING LASTING INTO SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ041-211800-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
247 AM PST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

STRONG AND GUSTY NORTHERLY WINDS OF 25 TO 35 MPH WITH FREQUENT
GUSTS TO 45 MPH WILL OCCUR IN THE HOLLYWOOD HILLS...AND BELOW THE
PASSES AND CANYONS NEAR MALIBU AND LEO CARRILLO BEACH. THE WINDS
WILL BRIEFLY DIMINISH LATER THIS MORNING AND AFTERNOON BUT WILL
THEN SHIFT TO A NORTHEAST DIRECTION AND RE-INTENSIFY THIS EVENING
LASTING INTO SATURDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 211800
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1000 AM PST FRI DEC 21 2007


CAZ046-053-054-211900-
/O.EXP.KLOX.HW.W.0017.000000T0000Z-071221T1800Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1000 AM PST FRI DEC 21 2007

...HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING...

THE HIGH WIND WARNING WILL EXPIRE AT 10 AM PST THIS MORNING. 

NORTH WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL
PREVAIL OVER EXPOSED RIDGES AND PEAKS. THE WINDS WILL BECOME
NORTHEAST AND STRENGTHEN THIS EVENING AND PREVAIL THROUGH
SATURDAY. A WIND ADVISORY WILL LIKELY BE ISSUED LATER THIS
AFTERNOON FOR THE PERIOD TONIGHT THORUGH SATURDAY.

$$

CAZ047-088-220000-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY VALLEYS-SANTA CLARITA VALLEY-
1000 AM PST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

NORTH WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL
CONTINUE IN THE VICINITY OF PASSES AND CANYONS. THE WINDS WILL
BECOME NORTHEAST AND STRENGTHEN THIS EVENING AND PREVAIL THROUGH
SATURDAY MORNING.

$$

CAZ041-220000-
/O.CON.KLOX.WI.Y.0145.000000T0000Z-071222T1800Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
1000 AM PST FRI DEC 21 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SATURDAY. 

NORTH WINDS 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 45 MPH WILL
CONTINUE IN THE VICINITY OF PASSES AND CANYONS. THE WINDS WILL
BECOME NORTHEAST AND STRENGTHEN THIS EVENING AND PREVAIL THROUGH
SATURDAY MORNING.

$$


30

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Dec 20, 12:45 PM PST, 1 hour 38 minutes earlier.

Area forecast discussion, Dec 20, 12:45 PM PST, 1 hour 38 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1245 PM PST THU DEC 20 2007

NEW AVIATION DISCUSSION

.SHORT TERM...

LIGHT SHOWERS WERE OCCURING ACROSS THE NORTHERN PORTION OF THE CWA
THIS MORNING. FROM CAMBRIA WITH NEARLY A QUARTER OF AN INCH...TO
SANTA MARIA WHERE SHOWERS JUST STARTED RECENTLY. THIS RELATIVELY
WEAK FRONT SHOULD HOLD TOGETHER AS IT MOVES S OF POINT CONCEPTION TO
BRING A TENTH OF AN INCH MAX TO MOST AREAS IN SOUTHERN SBA COUNTY AS
WELL AS VTU AND LA COUNTY LATER THIS AFTERNOON AND EARLY EVENING
HOURS. STRONG NORTHERLY WINDS WILL DEVELOP IN THE WAKE OF THIS QUICK
MOVING COLD FRONT. CURRENTLY HIGH WIND WATCH IS UP FOR THE LA/VTU
COUNTY MOUNTAINS INCLUDING THE SANTA MONICA MOUNTAIN RANGE. THIS
WILL LIKELY BE UPGRADED TO HIGH WIND WARNING WITH THE AFTERNOON ZONE
PACKAGE. TIMING SHOULD BE FROM THIS EVENING THROUGH MID MORNING FRI.
WIND ADVISORIES WILL LIKELY BE ADDED AS WELL FOR THE NORTHERLY WIND
PRONE AREAS SUCH AS SANTA CLARITA...WESTERN SAN FERNANDO
VALLEY...AND THE HOLLYWOOD HILLS TO THE PASSES AND CANYONS OF MALIBU
TO LEO CARILLO. FOR NOW...WILL LEAVE VENTURA COUNTY OUT OF THIS WIND
ADVISORY UNTIL WINDS BEGIN TO SHIFT OUT OF THE NE BY FRI NIGHT
THROUGH SAT WHEN MOST ALL LOCATIONS IN LA/VTU COUNTIES WILL LIKELY
NEED WIND ADVISORIES. SNOW LEVELS WILL DROP SIGNFICANTLY OVERNIGHT
WHICH SHOULD NOT BE A HUGE FACTOR...EXCEPT FOR THE NORTHERN SLOPES
OF SBA/VTU AND WESTERN LA COUNTY MOUNTAINS. BESIDES STRONG AND
DANGEROUS GUSTY WINDS...SOME LOCALIZED SNOWFALL COULD BE PART OF THE
MIX OVERNIGHT THROUGH EARLY FRI MORNING THROUGH THE INTERSTATE 5
CORRIDOR. SNOW LEVELS SHOULD LOWER TO 3500 TO 4000 FT LATE TONIGHT.
NOT EXPECTING MUCH IN SNOWFALL ACCUMULATIONS THROUGH THE I-5
CORRIDOR. 1-2 INCHES POSSIBLE FROM MIDNIGHT THROUGH FRI MORING
HOURS.

...FROM PREVIOUS DISCUSSION...

THE RAIN IS NOT THE ISSUE WITH THIS FRONT IT IS WINDS BEHIND IT. AT
FIRST SOUTHWEST GRADIENTS WILL TIGHTEN AHEAD OF THE FRONT AND WILL
CREATE FREQUENT GUSTS TO 45 MPH IN THE ANTELOPE VALLEY THESE WINDS
WILL LAST TO THE EARLY EVENING. OVERNIGHT COL AIR WILL SPILL INTO
THE AREA AS THKNS DUMPS 10 DM IN 12 HOURS BY 12Z FRIDAY THE GRADIENT
TO BFL WILL BE -5 MB 925 MB WINDS ARE IN THE 45-50 KT RANGE. HIGH
WIND WATCHES ARE IN EFFECT FOR THE MOUNTAINS OF VTA AND L.A.
COUNTIES AS WELL AS THE SANTA MONICAS. WIND ADVISORIES WILL LIKELY
BE NEEDED ALONG THE SANTA BARBARA SOUTH COAST AND THE SANTA YNEZ
RANGE...THE SANTA CLARITA VALLEY...AND THE EASTERN PORTIONS OF THE
VENTURA COUNTY VALLEYS. HIGH WIND WARNINGS ARE ON THE BUBBLE AND
WILL LET DAY SHIFT ANALYZE THE FRONT AND THE 12Z TO MAKE THE
DECISION ON A STRONG WAD OR A WIND WARNING.

WITH ALL THE COLD AIR TEMPS ON FRIDAY WILL BE WELL BELOW NORMAL
DESPITE MORE SUNSHINE THEN WE HAVE SEEN IN A FEW DAYS.

THE UPPER LEVEL WINDS SWITCH TO THE NE SATURDAY MORNING ALL THE
THERMAL ADVECTION IS GONE AND WHILE THERE WILL BE SOME GUSTY WINDS
IT IS LIKELY THAT ADVISORIES WILL NOT BE NEEDED. STILL COOL AS ALL
THE COLD AIR WILL NOT HAVE MODIFIED MUCH.

.LONG TERM...
EC AND GFS IN A VAGUE SENSE OF AGREEMENT FOR SOCAL SUNDAY AND MONDAY
ENOUGH TO SAY THE WEATHER WILL BE FAIR WITH TEMPS AROUND NORMAL.

AFTER MONDAY ALL MODELS GO OFF IN VERY DIFFERENT DIRECTIONS.
UNCHARACTERISTICALLY THE EC IS BRING NEW SOLNS WITH EVERY RUN THE
GFS HAS BEEN MORE CONSISTENT ALTHOUGH BOTH THE INSIDE SLIDER ON
CHRISTMAS AND RIDGE ON WEDNESDAY ARE A LITTLE SHARPER. FAVOR THE GFS
SOLN BECAUSE OF RUN TO RUN CONSISTENCY. COOLED DAYS 6 AND 7 A LITTLE
MORE AS HGTS ARE LOWER.

&&

.AVIATION...20/2030Z

MOSTLY CLOUDY SKIES WILL GRADUALLY CLEAR FROM THE NORTHWEST DURING
THE DAY. THERE WILL BE A CHANCE OF LIGHT RAIN SHOWERS INTO THE LATE
AFTERNOON FOR SITES SOUTH OF POINT CONCEPTION...FOLLOWED BY RAPID
CLEARING BEHIND THE FRONT.

KLAX AND KBUR...MOSTLY CLOUDY TODAY WITH A CHANCE OF LIGHT SHOWERS-
WITH MVFR CONDITIONS...FOLLOWED BY RAPID CLEARING AND GUSTY WINDS
THIS EVENING BEHIND THE FRONT. VFR CONDITIONS AND GUSTY WINDS ARE
EXPECTED ON FRIDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...KAPLAN/RORKE
AVIATION...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 20, 6:00 AM PST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST THU DEC 20 2007

CAZ034>041-044>047-051>054-059-087-088-211400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PST THU DEC 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

THERE IS A CHANCE OF SHOWERS TODAY WHICH MAY CREATE HAZARDOUS SLICK
ROADWAYS. STRONG SOUTHWEST WINDS WILL PRESENT HAZARDS TO HIGH
PROFILE VEHICLES IN THE ANTELOPE VALLEY THIS AFTERNOON. ACROSS THE
OUTER WATERS GALE FORCE WINDS WILL POSE HAZARDS TO MARINERS
ESPECIALLY THOSE IN SMALL CRAFT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

VERY WINDY CONDITIONS THROUGH AND BELOW PASSES AND CANYONS WILL
DEVELOP OVERNIGHT AND AFFECT THE MOUNTAINS COASTS AND VALLEYS.
DANGEROUS WIND GUSTS OF 65 MPH ARE POSSIBLE AND COULD CREATE
HAZARDOUS FLYING DEBRIS AS WELL AS KNOCKING HIGHER PROFILE VEHICLES
OVER. GALE FORCE WINDS WILL CONTINUE IN THE OUTER WATERS CREATING
HAZARDS TO MARINERS ESPECIALLY THOSE IN SMALL CRAFT.

NO HAZARDOUS WEATHER IS FORECAST FROM SATURDAY THROUGH WEDNESDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 9:45 PM PSTHigh Wind WatchLOX17 hr
Dec 20, 3:12 AM PSTWind AdvisoryLOXLos Angeles55 hr

Nearby

High Wind Warnings in California, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.